ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2020.1.57538

Hankel Determinant of Third Kind for Certain Subclass of Multivalent Analytic Functions

D. Vamshee Krishna ,  Shalini, D.
Vladikavkaz Mathematical Journal 2020. Vol. 22. Issue 1.
The objective of this paper is to obtain an upper bound (not sharp) to the third order Hankel determinant for certain subclass of multivalent (\(p\)-valent) analytic functions, defined in the open unit disc \(E\). Using the Toeplitz determinants, we may estimate the Hankel determinant of third kind for the normalized multivalent analytic functions belongng to this subclass. But, using the technique adopted by Zaprawa [1], i.e., grouping the suitable terms in order to apply Lemmas due to Hayami [2], Livingston [3] and Pommerenke [4], we observe that, the bound estimated by the method adopted by Zaprawa is more refined than using upon applying the Toeplitz determinants.
Keywords: \(p\)-valent analytic function, upper bound, third Hankel determinant, positive real function.
Language: English Download the full text  
For citation: Vamshee Krishna, D. and Shalini, D. Hankel Determinant of Third Kind for Certain Subclass of Multivalent Analytic Functions, Vladikavkaz Math. J., 2019, vol. 21, no. 3, pp. 43-48. DOI 10.23671/VNC.2020.1.57538
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systems guidelines | Submit manuscript |